MathSciNet Relay Station
MathSciNet bibliographic data
MR981920 33A40
Apelblat, Alexander Derivatives and integrals with respect to the order of the Struve functions $H_v(x)$ and $L_v(x)$. J. Math. Anal. Appl. 137 (1989), no. 1, 17–36.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement